MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED C-FLEX

RAYNER INTRAOCULAR LENSES LIMITED C-FLEX
Model Number 570C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The healthcare facility reports that the predicted patient outcome was -0.32 and the patient's post-operative refraction is -5.50.No further information is available to rayner at this time.Rayner is liasing with the healthcare facility to obtain additional information to facilitate further investigation of this event.No device related cause for the deviation in target refraction has been identified.Our review of production records for the c-flex 570c iol batch 059137394 showed that all manufacturing and quality checks were conducted with successful results.All lenses released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of existing vigilance data from the month of manufacture of the c-flex 570c iol (may 2019) was carried out to determine if any trends existed.This review concluded that no other incidents, of any type, have been received against the c-flex 570c iol batch 059137394.The rayner risk analysis identifies the following as possible causes of "sub-optimal visual outcome"; incorrect product selection, aniseikonia combined with unsuitable lens power selection and wrong lens power caused by incorrect biometry readings/calculations (e.G.Previous lasik procedure).
 
Event or Problem Description
On 5th september 2019, rayner intraocular lenses limited received notification from a us healthcare facility of an event that occurred following implantation of a c-flex 570c iol.The event description provided states that the patient's predicted refractive outcome was -0.32 and post-operatively the patient refractive outcome is -5.50.

Brand Name
C-FLEX
Common Device Name
C-FLEX
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
MDR Report Key9075929
Report Number3012304651-2019-00016
Device Sequence Number16763477
Product Code HQL
UDI-Device Identifier05029867802799
UDI-Public(01)05029867802799
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P060011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570C
Device Catalogue Number570C
Device Lot Number059137394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1